# SDR 98ZZZX3990

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - PER FAX DS/W/TJ/28015/97 AND DJR/RJ0912-96.  SEVERAL GOUGES TO DENTS AFT OF FRAME 20 AND ABOVE LAP SEAM AT STR 19 MUST BE REPAIRED BY TCA OF 22593 TCA TO CORRESPOND WITH DUE TIME OF C-CHECK CURRENTLY SCHEDULED FOR 5-31-98.  REPAIRED IAW BAE FAX REF NR DJH/RJ0569/98 AND DRAWING HC536H9251.
